# SDR AALA991305

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051111
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  REPLACED AISLE PATH LIGHTING CONTROL MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
